# SDR DALA2024100609720

- Difficulty date: October 4, 2024
- Submitted: October 6, 2024
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-213
- Aircraft serial: 8536
- Aircraft time: 17,508 hours, 7,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3065, CORROSION LOWER SILL LOCATED BETWEEN FR68 AND STR23L AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL BTW FR67 AND FR68 AT LEVEL STR23L, AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001. MEASURES OF CORROSION (2EA) ARE P1 L = 0.740 IN, W = 0.619 IN, D = 0.053 IN, P2 L = 0.546 IN, W = 0.396 IN, D = 0.051IN. (LP0592346)
